Variational methods in bifurcation theory under conditions of group invariance
Differencialʹnye uravneniâ, Tome 15 (1979) no. 9, pp. 1710-1712
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_9_a19,
author = {B. V. Loginov},
title = {Variational methods in bifurcation theory under conditions of group invariance},
journal = {Differencialʹnye uravneni\^a},
pages = {1710--1712},
year = {1979},
volume = {15},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_9_a19/}
}
B. V. Loginov. Variational methods in bifurcation theory under conditions of group invariance. Differencialʹnye uravneniâ, Tome 15 (1979) no. 9, pp. 1710-1712. http://geodesic.mathdoc.fr/item/DE_1979_15_9_a19/